Mixable shuffles, quasi-shuffles and Hopf algebras

Kurusch Ebrahimi-Fard, Li Guo

Research output: Contribution to journalArticlepeer-review

52 Scopus citations

Abstract

The quasi-shuffle product and mixable shuffle product are both generalizations of the shuffle product and have both been studied quite extensively recently. We relate these two generalizations and realize quasi-shuffle product algebras as subalgebras of mixable shuffle product algebras. As an application, we obtain Hopf algebra structures in free Rota-Baxter algebras.

Original languageEnglish (US)
Pages (from-to)83-101
Number of pages19
JournalJournal of Algebraic Combinatorics
Volume24
Issue number1
DOIs
StatePublished - Aug 2006

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics
  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Mixable shuffles, quasi-shuffles and Hopf algebras'. Together they form a unique fingerprint.

Cite this